# SDR HALA0700501

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24259
- Aircraft time: 82,206 hours, 15,666 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Condition: Dirty
- Location: Attitude Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATTITUDE INDICATION OF STANDBY ATTITUDE INDICATION IS ABNORMAL IN PITCH ROLL GYRO FLAG IS RETRACTED.  CLEANED CONNECTORS ON STANDBY ATT IND GRND CHK NML, IAW 34-20-00.
